Zeros of lacunary random polynomials

TitleZeros of lacunary random polynomials
Publication TypeJournal Article
Year of Publication2018
AuthorsPritsker, IE
JournalDolomites Research Notes on Approximation
Volume11
Issue4
Pagination73-78
Date Published11/2018
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordslacunary polynomials, random coefficients, uniform distribution, Zeros
Abstract

We study the asymptotic distribution of zeros for the lacunary random polynomials. It is shown that the equidistribution of zeros near the unit circumference holds under more relaxed conditions on the random coefficients than in the case of Kac polynomials. Moreover, the zeros exhibit stronger convergence patterns towards the unit circumference. 

URLhttps://drna.padovauniversitypress.it/2018/4/9
DOI10.14658/pupj-drna-2018-4-9